# SDR UALA2010111204191

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 51,400 hours, 14,340 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 55
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 2 STATUS MESSAGE AFTER FIRE-OVHT TEST ENG APU CARGO. REPLACED NR 2 FWD CARGO SMOKE DETECTOR PER MM.
